Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Took Tufacne and started losing hair. Hair is becoming thin. Advise?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3587 Questions
Question
Hi doctor,

I used Tufacne couple of months back and started losing my hair, although i stopped using it soon later, my hair is still thinning. Help pls
Posted Sat, 31 Aug 2013 in General Health
 
 
Answered by Dr. Raju A.T 2 hours later
Brief Answer:
Apply MINOXIDIL 5% solution to the scalp

Detailed Answer:
Hi,

Thanks for your query.

I am medical doctor, an associate in Department of Dermatology, working with an experienced Dermatologist. I answer on his behalf.

Hair loss or hair ill health is one of the commonest side effect experienced with Tuface(isotretinoin).

Apply MINOXIDIL 5% (MINTOP in India) solution to the scalp every alternate day. This will improve blood circulation to the scalp and help in healthy growth of the hair.

Hope, I answered your query.

Regards,
Above answer was peer-reviewed by
 
Follow-up: Took Tufacne and started losing hair. Hair is becoming thin. Advise? 50 minutes later
Thanks!!!But I heard Mintop has dide effects abd the hair starts thinning once you stop using. Is is true? Is there any other remedy if it is so
 
 
Answered by Dr. Raju A.T 2 hours later
Brief Answer:
No, such side effects of Mintop are rare.

Detailed Answer:
Hi,

Thanks for writing back.

Mintop is the only best remedy for the Tufacne affected hair. After a month you can stop Mintop slowly and not suddenly to prevent side effects.

Regards,
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor